MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number B3400060M
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that high impedances were observed on various contacts of the extension cable during placement of a right subthalamic nucleus (stn) lead with an externalized extension for a study.Multiple impedance tests were performed on two extension cables and two extensions, confirming persistent high impedance specifically on contact 1.Despite using a new extension cable and placing a new extension, high impedances on contact 1 remained unchanged.The physician was aware and the situation was left as is.No patient complications have been reported as a result of this event.
 
Event or Problem Description
Addition information was received from the manufacturer rep indicating that impedance finding resolved on their own the day following the initial report with no known additional actions taken.
 
Additional Manufacturer Narrative
H3: analysis of the extension (sn: (b)(6)) identified that there was a setscrew missing at the distal end of the extension.No significant anomalies found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SENSIGHT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22967117
Report Number2649622-2025-24401
Device Sequence Number18455857
Product Code MHY
UDI-Device Identifier00763000426484
UDI-Public(01)00763000426484(17)270724
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB3400060M
Device Catalogue NumberB3400060M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight57 KG